# SDR SWAA2019080635674

- Difficulty date: August 5, 2019
- Submitted: August 6, 2019
- Operation: Air carrier
- Aircraft: N701GS
- Make and model: Boeing 737-7H4
- Aircraft serial: 27836
- Aircraft time: 74,399 hours, 45,501 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Contact
- Condition: Dirty
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 EXTERIOR EMERGENCY EXIT LIGHT INOP.     FOUND CONTACTS TO BE DIRTY. CLEANED CONTACTS. RELAMPED LIGHT IAW AMM.
